Archived

This topic is now archived and is closed to further replies.

Started Dianette

4 posts in this topic

Hello i am new here but started Dianette last tuesday. I have to ask, has anyone had side effects? i felt quite sick to start and emotional but that has gone, however yesterday i felt really ill and have been achy in my legs. But i suffer with a health condition that caused that anyway so not sure to be worried or not?

in the past i have tried all sorts of antibiotics but nothing worked. My gp doesnt want me on Roacutane as i have a history of depression, however my dermatologist said it can be a last resort. I get acne on my chest back and face and its very embarrassing. when in school i didnt want to be seen.

anyway hello wavey.gif

Share this post


Link to post
Share on other sites

day 7- breaking out! i have spots on my tummy which never happens and am breaking out on my chest and neck :( im also contacting my gp today about leg pain just to be on the safe side.

However my emotions are better today and am feeling good mentally -also less tired :)

Share this post


Link to post
Share on other sites

day 8- feeling quite exhausted! however skin feel less greasy- im usually really shiny by morning but today only a little :)

also phoned doc about achy legs and he said not to worry too much at this point since they arent swollen or red so just to keep an eye. hopefully the side effects will subside soon- i start my new job next week and dont want to feel ill lol

Share this post


Link to post
Share on other sites

i am stopping today. i know its only my first week but my side effects are so bad. Its actually made my long term health condition (ME) worse and i have had a major relapse! :( not worth it imho.

Share this post


Link to post
Share on other sites